New Mexico, 2019

High Wind in New Mexico, January 18, 2019

January 18, 2019 · NWS ABQ · 9 events in 7 counties and zones

A potent storm system moving east across New Mexico on January 18, 2019 generated widespread windy conditions along with a few more inches of snow to the northern and western high terrain. Winds increased during the early morning hours then peaked by the early afternoon before tapering off in the evening.

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
9

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABQ wrote it up.

A potent storm system moving east across New Mexico on January 18, 2019 generated widespread windy conditions along with a few more inches of snow to the northern and western high terrain. Winds increased during the early morning hours then peaked by the early afternoon before tapering off in the evening. Widespread wind gusts of 40 to 50 mph impacted northern and western New Mexico while peak winds topped 60 mph across parts of the eastern plains.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jan 18, 10:36 AM MST, 2 minutes earlier.

Area forecast discussion, Jan 18, 10:36 AM MST, 2 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1036 AM MST Fri Jan 18 2019

.UPDATE...
Models, etc indicate area of precipitation to sag southward and south
of Interstate 40 this afternoon, impacting especially the southwest
and south central higher terrain. Therefore tweaked pops upward over
that region, but did not get a significant increase in any snow
accumulations. No changes to temperatures and wind/winter weather
highlights. ZFP already transmitted.

&&

.PREV DISCUSSION...1030 AM MST Fri Jan 18 2019...
.AVIATION...
18Z TAF CYCLE
Strong northwest flow in the lower atmosphere behind a cold front
will prevail through the evening hours, with frequent surface gusts
to between 35 and 45kts. An Airport Weather Warning is in effect for
the Sunport until 7PM. Winds will gradually decrease this evening.
Otherwise, look for improving conditions after some brief IFR
conditions in snow earlier this morning. The backdoor segment of the
cold front will hit KTCC with a windshift later this afternoon.
Thunder is likely near KTCC as well, with MVFR conditions possible
going into the early evening hours. Widespread mountain obscurations
will improve considerably overnight as clouds clear-off.

11

&&

.PREV DISCUSSION...334 AM MST Fri Jan 18 2019...
.SYNOPSIS...
Unsettled weather is quickly returning to New Mexico today with
areas of rain, snow, and strong to damaging winds as a stout trough
of low pressure swings over the state. Snow will be focused over the
northern mountains of New Mexico with additional batches of rain and
snow working their way near and just south of the Interstate 40
corridor. Winds will strengthen through the day, especially over
central to southeastern New Mexico where gusts may exceed 55 to 65
mph. Rain and snow will shift toward northeastern New Mexico this
evening with winds gradually decreasing into the night. Colder
temperatures will also spill into New Mexico today, running slightly
below average in the western half of the state this afternoon. By
Saturday, clear skies and much more tranquil conditions are expected
with temperatures at or just slightly below normal. Temperatures will
gain a few to several more degrees on Sunday. Unfortunately for much
of northern and central New Mexico, a blanket of high clouds may
obstruct view of the lunar eclipse Sunday evening. Another weather
disturbance and associated cold front will then drop into New Mexico
late Monday into Tuesday, bringing just a little precipitation but
another round of very strong winds.

&&

.DISCUSSION...
Deep trough aloft is dropping over the Four Corners, spreading
batches of rain and snow into NM early this morning. In addition, a
stout mid level jet is rounding the base of this trough, and ridge
tops and mountain peaks are observing periodic gusts as the jet
noses its way into the state. The precipitation will continue over
northwestern to north central areas through the morning, racking up a
couple to a few inches in the mountains, and even closer to a foot
in the very high peaks of the Tusas and perhaps on isolated peaks of
the Sangres.

The Pacific front will also sweep in from the west this morning,
inducing banded precipitation over west central to central areas. A
few brief showers/bands may survive south of Interstate 40, but the
bigger concern there will be winds today. Wind highlights appear to
be in fairly good shape, and only minor tweaks are being made with
this forecast package, keeping the strongest gusts primarily focused
over central to south central and southeastern NM. Have opted not to
expand/extend the wind advisories into the far northeast for this
evening when the back door segment of the front plows in, but this
will need to be monitored further by the day/evening shifts.
Precipitation should fully diminish and exit NM by midnight tonight.

The weather pattern for Saturday and Sunday will be much more
subdued with a ridge of high pressure aloft translating east over NM.
Temperatures will not necessarily be cold on Saturday, but the
residual cooling effects of today's front will still be at work.
Readings will rebound nicely on Sunday, boosting several degrees
above average (especially in the eastern plains).

On Monday, the pattern will begin turning again as the flow aloft quickly
buckles. Another Pacific trough will take a fairly similar trajectory
to today's disturbance, again dropping southeastward into NM late in
the day Monday and into Tuesday. This trough might host colder
temperatures, as current 500 mb prognoses indicate a synoptic cold
pool aloft down to -31 C over CO, modifying slightly as it plunges
into NM Tuesday. Strong winds will accompany this feature too, and
more wind advisories and perhaps high wind watches/warnings may be
warranted, given that current 700 mb wind speed projections are
breaching 50 to 60 kt for Monday afternoon. At this point,
precipitation appears to be a bit of a side bar or afterthought late
Monday into Tuesday with minimal QPF not posing as much of an impact
as the colder temperatures and windy conditions.

Thereafter, the northwest flow will be stubborn to leave NM as a
high amplitude ridge arches its way over the west coast of the ConUS.
While no dramatic short waves or perturbations are showing up through
the end of next week, the meridional component to the flow aloft will
make it difficult to observe any appreciable warming trend.

52

&&

.FIRE WEATHER...
An upper level trough will cross the northern and central Rockies
today and tonight with strong winds and accumulating precipitation.
With the jet stream crossing central and southern areas, and a ~999
mb surface low in the TX panhandle, gusts from 40 to 50 mph will be
common across the forecast area today. Areas of gusts up to 65 mph
are expected on the West Central Highlands, Sandia/Manzano and
Gallinas Mountains, and East Central Plains. Wetting rain and snow
will favor north central, northwest and west central areas,
especially this morning when a Pacific cold front will migrate
through the region. Precipitation chances will increase across the
eastern plains with the arrival of a gusty back door cold front this
afternoon, then linger into the evening as the upper trough shifts
east of NM. The Sangre de Cristo Mountains will be favored for up to
9 inches of snow, with generally a few inches elsewhere mainly in
the mountains north of of I-40.

After near and below normal temperatures central and west today and
Saturday, readings will rebound above normal areawide on Sunday as a
weakening ridge of high pressure crosses from the west. Widespread
poor ventilation are expected Saturday and Sunday.

Another upper level trough will pass eastward over the central
Rockies Monday steering the jet stream overhead again. Windy
conditions are again expected with the strongest gusts potentially
reaching 60 mph along and east of the Sandia/Manzano and Gallinas
Mountains. Temperatures will begin to cool again with the arrival of
a Pacific cold front central and west, but readings across the east
will remain well above normal. With Haines in the 4 to 5 range, and
marginally critical humidities, there will be the potential for
localized red flag conditions on the east central plains during the
afternoon. Rain and snow showers are expected mainly across northern
areas, but wetting precip looks spotty at this time. Some precip and
cold temperatures could linger across the forecast area into Tuesday
as easterly upslope flow from a back door cold front persists.

A third upper level trough may impact the forecast area with
strengthening winds on Thursday.

44

&&

.AVIATION...
06Z TAF CYCLE
Lower elevation rain and mountain snow showers will continue to
develop and expand across northwest and north central NM over the
next several hours as a shortwave trough slowly crosses the state. An
associated Pacific cold front will race from NW to SE during the
morning hours Friday. The final bout of precip with this system for
western areas will come along and just behind the front, where a
band of snow is expected. This band will become less intense as it
shifts south and east, perhaps resulting in little precip for KABQ.
Winds will also continue to increase throughout the morning hours
Friday, both ahead of and behind the front. Strong winds and mountain
waves have already been noted across northern NM. On Friday, northwest
to west winds of 25 to 40kt with gusts near 50kt are likely nearly
areawide by the afternoon. The strongest winds are expected south of
I-40. The winds will create areas of BLSN and the potential for LIFR
conditions. Much of the precip will diminish by 18Z, except across
the northern mtns. Late in the afternoon, the back door segment of
the cold front will slide into the NE Plains, and additional rain and
snow showers are likely.

34

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
High Wind Warning until 9 PM MST this evening for the following
zones... NMZ508-521>526-533>540.

Wind Advisory until 6 PM MST this evening for the following zones...
 NMZ501-506-507-519-520-529-531-532.

Winter Weather Advisory until 8 PM MST this evening for the
following zones... NMZ512>515.

Winter Weather Advisory until 5 PM MST this afternoon for the
following zones... NMZ502>504-511.

Winter Storm Warning until 5 PM MST this afternoon for the
following zones... NMZ510.

&&
Hazardous weather outlook, Jan 18, 3:55 AM MST, 6 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
355 AM MST Fri Jan 18 2019

NMZ501>540-191200-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
355 AM MST Fri Jan 18 2019

This hazardous weather outlook is for portions of northern and
central New Mexico.

.DAY ONE...Today and Tonight

A vigorous upper level disturbance will bring wintry weather and strong
to damaging winds to portions of New Mexico today. Snow accumulations
will be concentrated over the northern mountains where a couple to a
few inches are expected. Locally, up to a foot of fresh snow is
possible on the higher peaks of the San Juan/Tusas mountains and
perhaps on isolated peaks of the Sangre de Cristos.

Strong winds will impact most of northern and central New Mexico
today with wind speeds being strongest in the afternoon. Areas
within the central and south central mountains and highlands,
eastward into the plains will observe the strongest gusts, likely
exceeding 55 to 65 mph.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Another deep weather disturbance will encroach upon New Mexico late
Monday into Tuesday. While precipitation appears to be very light,
much colder temperatures and another round of strong and hazardous
winds is forecast Monday afternoon.

Lower humidity in portions of the east central plains could combine
with the strong winds Monday afternoon, creating critical fire
weather conditions.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe wind gusts or wind
damage through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637. You can also submit
storm reports and photos on our Facebook page or via Twitter using
the hashtag nmwx.

52

In the hours before

Local storm report, Jan 18, 6:35 AM MST, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
635 AM MST FRI JAN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     SNOW             7 ESE CUBA              36.00N 106.83W
01/18/2019  E2.0 INCH        SANDOVAL           NM   OTHER FEDERAL

            SENORITA DIVIDE SNOTEL.

0500 AM     SNOW             8 SSW SAN MIGUEL        36.87N 106.23W
01/18/2019  E2.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            SAN ANTONIO SINK SNOTEL.

0500 AM     SNOW             8 NE ARROYO SECO        36.58N 105.45W
01/18/2019  E3.0 INCH        TAOS               NM   OTHER FEDERAL

            TAOS POWDERHORN SNOTEL.

0500 AM     SNOW             9 E CUBA                36.02N 106.80W
01/18/2019  E4.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            VACAS LOCAS SNOTEL.

0500 AM     SNOW             5 SSW TOADLENA          36.17N 108.93W
01/18/2019  E3.0 INCH        SAN JUAN           NM   OTHER FEDERAL

            NAVAJO WHISKEY CREEK SNOTEL.

0500 AM     SNOW             7 E CANJILON            36.50N 106.31W
01/18/2019  E3.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            BATEMAN SNOTEL.

0500 AM     SNOW             5 NW CHAMA              36.95N 106.65W
01/18/2019  E4.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            CHAMITA SNOTEL.

0500 AM     SNOW             8 NNW GLORIETA          35.70N 105.80W
01/18/2019  E2.0 INCH        SANTA FE           NM   OTHER FEDERAL

            ELK CABIN SNOTEL.

0500 AM     SNOW             4 NNW TRES RITOS        36.18N 105.55W
01/18/2019  E2.0 INCH        TAOS               NM   OTHER FEDERAL

            GALLEGOS PEAK SNOTEL.

0500 AM     SNOW             12 SSE COYOTE           36.01N 106.55W
01/18/2019  E5.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            GARITA PEAK SNOTEL.

0500 AM     SNOW             11 NNW CANON PLAZA      36.70N 106.25W
01/18/2019  E4.0 INCH        RIO ARRIBA         NM   OTHER FEDERAL

            HOPEWELL SNOTEL.

0500 AM     SNOW             5 WNW LOS ALAMOS        35.91N 106.38W
01/18/2019  E4.0 INCH        LOS ALAMOS         NM   OTHER FEDERAL

            QUEMAZON SNOTEL.

0500 AM     SNOW             11 WSW BLUEWATER LAKE   35.23N 108.26W
01/18/2019  E2.0 INCH        CIBOLA             NM   OTHER FEDERAL

            RICE PARK SNOTEL.

0500 AM     SNOW             5 SSE LLANO LARGO       36.07N 105.63W
01/18/2019  E1.0 INCH        TAOS               NM   OTHER FEDERAL

            RIO SANTA BARBARA SNOTEL.

0516 AM     SNOW             6 W LOS ALAMOS          35.89N 106.39W
01/18/2019  E2.0 INCH        LOS ALAMOS         NM   PUBLIC

            PAJARITO SKI AREA.

0516 AM     SNOW             8 SSW RED RIVER         36.59N 105.45W
01/18/2019  E2.0 INCH        TAOS               NM   PUBLIC

            TAOS SKI AREA.

0528 AM     SNOW             7 ESE CHUPADERO         35.79N 105.80W
01/18/2019  E3.0 INCH        SANTA FE           NM   PUBLIC

            SKI SANTA FE.

0548 AM     SNOW             4 NW SANDIA PARK        35.21N 106.41W
01/18/2019  E6.0 INCH        BERNALILLO         NM   PUBLIC

            SANDIA SKI AREA.

0551 AM     SNOW             3 ESE ANGEL FIRE        36.38N 105.24W
01/18/2019  E1.0 INCH        COLFAX             NM   PUBLIC

            ANGEL FIRE SKI AREA.

&&

EVENT NUMBER ABQ201900617
EVENT NUMBER ABQ201900618
EVENT NUMBER ABQ201900619
EVENT NUMBER ABQ201900620
EVENT NUMBER ABQ201900621
EVENT NUMBER ABQ201900622
EVENT NUMBER ABQ201900623
EVENT NUMBER ABQ201900624
EVENT NUMBER ABQ201900625
EVENT NUMBER ABQ201900626
EVENT NUMBER ABQ201900627
EVENT NUMBER ABQ201900628
EVENT NUMBER ABQ201900629
EVENT NUMBER ABQ201900630
EVENT NUMBER ABQ201900631
EVENT NUMBER ABQ201900632
EVENT NUMBER ABQ201900633
EVENT NUMBER ABQ201900634
EVENT NUMBER ABQ201900635

AGC
Local storm report, Jan 18, 9:57 AM MST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
957 AM MST FRI JAN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     SNOW             2 NNE ROWE              35.52N 105.66W
01/18/2019  M1.0 INCH        SAN MIGUEL         NM   COCORAHS

0915 AM     SNOW             ANGEL FIRE              36.39N 105.28W
01/18/2019  M1.0 INCH        COLFAX             NM   COCORAHS

0915 AM     SNOW             1 NW VALDEZ             36.54N 105.60W
01/18/2019  M2.3 INCH        TAOS               NM   COCORAHS

0915 AM     SNOW             1 WSW LOS ALAMOS        35.88N 106.33W
01/18/2019  M2.0 INCH        LOS ALAMOS         NM   COCORAHS

0915 AM     SNOW             1 ENE SANTA FE          35.68N 105.94W
01/18/2019  M1.0 INCH        SANTA FE           NM   COCORAHS

0915 AM     SNOW             1 S SANTA FE            35.66N 105.95W
01/18/2019  M1.3 INCH        SANTA FE           NM   COCORAHS

0915 AM     SNOW             2 E GLORIETA            35.58N 105.73W
01/18/2019  M2.4 INCH        SANTA FE           NM   COCORAHS

0915 AM     SNOW             4 NE SANTA FE           35.72N 105.90W
01/18/2019  M2.3 INCH        SANTA FE           NM   COCORAHS

            HYDE PARK AND SIERRA DEL NORTE.

0915 AM     SNOW             4 NNW LAMY              35.53N 105.91W
01/18/2019  M1.8 INCH        SANTA FE           NM   COCORAHS

            ELEVATION 6856.

0915 AM     SNOW             2 ENE TAOS              36.40N 105.54W
01/18/2019  M2.0 INCH        TAOS               NM   COCORAHS

0915 AM     SNOW             5 NW LAMY               35.53N 105.94W
01/18/2019  M1.1 INCH        SANTA FE           NM   COCORAHS

0915 AM     SNOW             5 NNW LAMY              35.55N 105.91W
01/18/2019  M2.5 INCH        SANTA FE           NM   COCORAHS

0915 AM     SNOW             3 E LOS ALAMOS          35.89N 106.26W
01/18/2019  M1.0 INCH        LOS ALAMOS         NM   COCORAHS

0915 AM     SNOW             6 NNW LAMY              35.56N 105.92W
01/18/2019  M1.5 INCH        SANTA FE           NM   COCORAHS

0915 AM     SNOW             1 ESE TRUCHAS           36.04N 105.79W
01/18/2019  M2.1 INCH        RIO ARRIBA         NM   COCORAHS

0915 AM     SNOW             4 NNW LAMY              35.53N 105.91W
01/18/2019  M1.9 INCH        SANTA FE           NM   COCORAHS

0957 AM     SNOW             1 S SEDILLO             35.09N 106.29W
01/18/2019  E1.5 INCH        BERNALILLO         NM   NWS EMPLOYEE

            ELEVATION 7228.

&&

EVENT NUMBER ABQ201900636
EVENT NUMBER ABQ201900637
EVENT NUMBER ABQ201900638
EVENT NUMBER ABQ201900639
EVENT NUMBER ABQ201900640
EVENT NUMBER ABQ201900641
EVENT NUMBER ABQ201900642
EVENT NUMBER ABQ201900643
EVENT NUMBER ABQ201900644
EVENT NUMBER ABQ201900645
EVENT NUMBER ABQ201900646
EVENT NUMBER ABQ201900647
EVENT NUMBER ABQ201900648
EVENT NUMBER ABQ201900649
EVENT NUMBER ABQ201900650
EVENT NUMBER ABQ201900651
EVENT NUMBER ABQ201900652

AGC
Local storm report, Jan 18, 10:24 AM MST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1024 AM MST FRI JAN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     SNOW             6 SSE SANTA FE          35.60N 105.93W
01/18/2019  M2.0 INCH        SANTA FE           NM   CO-OP OBSERVER

0900 AM     SNOW             CHAMA                   36.89N 106.58W
01/18/2019  M4.0 INCH        RIO ARRIBA         NM   CO-OP OBSERVER

&&

EVENT NUMBER ABQ201900653
EVENT NUMBER ABQ201900654

AGC

Event by event

9 high wind. Local standard time, as filed.

High Wind, Curry County

When
January 18, 10:38 AM MST to 4:30 PM MST
Where
Curry County forecast zone
Measured
37 kt (43 mph) measured sustained
Reported by
ASOS

The Clovis airport reported sustained winds between 40 and 43 mph for several hours.

High Wind, South Central Highlands

When
January 18, 11:33 AM MST to 3:00 PM MST
Where
South Central Highlands forecast zone
Measured
64 kt (74 mph) measured gust
Reported by
Mesonet

White Sands Missile Range mesonet sites reported peak wind gusts between 58 and 74 mph.

High Wind, Quay County

When
January 18, 11:45 AM MST to 7:35 PM MST
Where
Quay County forecast zone
Measured
37 kt (43 mph) measured sustained
Reported by
ASOS

The Tucumcari airport reported sustained winds between 40 and 43 mph for several hours.

High Wind, Chaves County Plains

When
January 18, 12:30 PM MST to 12:35 PM MST
Where
Chaves County Plains forecast zone
Measured
53 kt (61 mph) measured gust
Reported by
Public

A public weather station in Roswell reported a peak wind gust up to 61 mph.

High Wind, Roosevelt County

When
January 18, 12:35 PM MST to 5:00 PM MST
Where
Roosevelt County forecast zone
Measured
36 kt (41 mph) measured sustained
Reported by
Mesonet

The west Texas mesonet site at Dora reported peak sustained winds between 40 and 42 mph.

High Wind, Central Highlands

When
January 18, 1:30 PM MST to 3:30 PM MST
Where
Central Highlands forecast zone
Measured
55 kt (63 mph) measured gust
Reported by
ASOS

Clines Corners reported peak wind gusts up to 63 mph.

High Wind, Central Highlands

When
January 18, 1:30 PM MST to 3:45 PM MST
Where
Central Highlands forecast zone
Measured
39 kt (45 mph) measured sustained
Reported by
ASOS

Clines Corners reported peak sustained winds between 40 and 45 mph for a couple hours.

High Wind, Roosevelt County

When
January 18, 2:00 PM MST to 3:30 PM MST
Where
Roosevelt County forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
AWOS

The Melrose Bombing Range reported peak sustained winds of 40 mph.

High Wind, De Baca County

When
January 18, 3:00 PM MST to 4:00 PM MST
Where
De Baca County forecast zone
Measured
37 kt (43 mph) measured sustained
Reported by
Public

A public weather station at Sumner Lake reported peak sustained winds between 40 and 43 mph.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2019Every state in 2019This day in weather historyWarnings in New Mexico, January 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 793456, 793454, 793455, 793457, 793462, 793458, 793459, 793460, 793461.